# SDR AALA20030336

- Difficulty date: March 3, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MID CARGO LOWER SILL PLATE HAS SKIN DAMAGE, FS 674.  REPAIRED FUSELAGE PER ESO 80559 DATED 2/28/2003.  (M)
